# SDR SWAA041148

- Difficulty date: April 23, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 57,882 hours, 40,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT EMERGENCY EXIT DOOR LIGHT LENS LOOSE.  SECURED LIGHT LENS PER MM.
